# SDR FQAR20170708064

- Difficulty date: July 8, 2017
- Submitted: July 11, 2017
- Operation: General aviation
- Filed by: Bird Acquisition LLC., repair station FQAR173S
- Aircraft: N922PA
- Make and model: Piper PA-28-181
- Aircraft serial: 2843270
- Aircraft time: 17,906 hours
- Engine: Lyc O360A4M
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Stiffener
- Condition: Cracked
- Location: Bs 140
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, A THIN STIFFENER RIVETED TO THE BELLY SKIN BELOW THE BAGGAGE AREA WAS FOUND CRACKED. IT APPEARS THAT OIL CANNING OF THE SKIN CAUSES THE STIFFENERS TO CRACK.
